MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D012
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) device battery was depleting rapidly.The device was explanted and replaced.No additional adverse patient effects reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.The returned implantable cardioverter defibrillator (icd)was analyzed and an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing, sensing, defibrillation, and recording functions.Having met the engineering longevity prediction, functionally passed all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.
 
Event or Problem Description

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12686334
Report Number2124215-2021-31803
Device Sequence Number11090166
Product Code LWS
UDI-Device Identifier00802526533822
UDI-Public00802526533822
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/20/2016
Device Model NumberD012
Device Catalogue NumberD012
Device Lot Number100493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale